# SDR DALA2024070806845

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 100,523 hours, 21,407 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601.   FWD ENTRY DOOR 1L (POS 601) SLIDE INDICATOR LIGHT ON FWD ATTND PNL RELAMPED AND OP TEST PERFORMED IAW AMM 52-73-00, FOUND OK.
